# SDR ALGA201203071201

- Difficulty date: March 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N281AL
- Make and model: Bell 206L-4
- Aircraft serial: 52319
- Aircraft time: 7,235 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001119
- Part serial: A7095
- Condition: Debonded
- Location: Main Rotor
- Part time: 1,700 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE T/E COMPOSITE WEDGE DEBONDED BETWEEN STA 126.00 AND STA 148.00 AND T/E EXTRUSION CORRODED.
